# SDR FDEA201211134002

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT BS 1640-1540 LBL 25 HAS AREAS WITH NICKS, SCRATCHES, AND CORROSION.   REMOVED DAMAGE IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL III, FIG 101 SH 2.    R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5120.  MAJOR REPAIR.
